PROZAC WITHDRAWAL COLD TURKEY!!!

Posted , 20 users are following.

So i decided i’m going to start keeping track of my symptoms through my fluoxetine (prozac) withdrawal process. I have decided to stop cold turkey regardless of all the reviews and opinions on forums, WebMD, etc. i was the closest to suicide that I have ever been the other night and i realized it has been like this for quite some time now. I realized that my suicidal thoughts were getting worse and I don’t know if the medicine just never really worked, or stopped working, or what. I’ve had major depression since I was 15 and I used to self harm everyday. Being on Prozac did not help with this. maybe at first, but not for long. i continued to self harm and almost took my life the other night. SO this is why i decided to stop cold turkey because i believe i am strong and can handle it, and i’ve always kind of just did my own thing with medications before consulting a doctor. also, i can’t get in to see him again for 3 months, and  i don’t have the patience for that.

For example, I was on propranolol for 6 months and it made me VERY SICK. it was supposed to treat migraines or prevent them but ended up giving me all the things it was supposed to HELP with (chest pain, arrhythmia, abdominal pain, etc) so i went off this cold turkey back in May of this year. It was a nasty withdrawal process but i turned out just fine and feel much better off of it. 

I apologize this is so long but this time around i’m tracking day by day symptoms that stand out the most and cause me the most pain for ANYONE to reference if they decide to stop Prozac cold turkey as well.  I will continue to update this as I go! 

- as a side note, i am also on 0.5mg of clonazepam twice a day, as well as temazepam at night for my insomnia so my withdrawal may not be as severe as someone who’s taking JUST Prozac. REMEMBER EVERYONE IS DIFFERENT IN THE WAY IT AFFECTS US!!!

10/17/17 - first day

day 1: SEVERE headache

day 2: upset stomach, nauseous, diarrhea, muscle aches, sleep disturbances

1 like, 31 replies

31 Replies

Next
  • Posted

    Thank you very much for your honesty about your experience with Fluoxetine , I like you benefited for a short time after starting this medication, then I was constantly in a very black place with terrible fears and thoughts of suiside , I stopped them as well and went cold turkey although I did have diazepam 2mg and took them for a few days regularly , I must say after being off fluoxetine for two months my mood has improved and I am able to cope better with day to day life , I really wish you well and pray that your withdrawal symptoms are not to severe , thanks for  putting your progress and experience on patient info as it so helps myself and I’m sure many others , take care  Catherine 😀

    • Posted

      awh thank you very much! it’s good to know i’m not the only one out there who’s done this. i’ve never posted my own topic before so i thought i could edit it and do updates,  but i guess not lol i guess i’ll just post replies as my progress continues for the next week and a half.  thank you so much for your kind words, it was great to start my day off hearing that! smile 
    • Posted

      Yeah same is happening with me I'm getting pain everywhere on my body but my mom told me it will take a while because you're starting new medicine.

    • Posted

      james,

      i’m currently going off the medicine now, i started it 3-4 years ago. so i stopped it 3 days ago 

  • Posted

    Sorry for all your trouble's. Tapering off no more than 3-5% every 2-4 week's has my tapering process. CT not advised and dangerous. Please consult your doctor and those around you on what your doing.

    Tapering slowly can make the withdrawal and side effects more acceptable.

    • Posted

      i have withdrawn from medications before, as i previously stated. on day 3, not too bad. 
    • Posted

      Hi , hope that you are getting on okay , thinking of you and all the best 😀

      Catherine 

    • Posted

      awh thank you so much! that’s so sweet of you! i’m on day 4 and feeling pretty okay! thank you so much for your kind words ♥️
  • Posted

    I want to say I got off Prozac earlier this year by tapering. The scariest symptom of withdrawal was brain zaps which started the 4th or 5th day. The worst is increased appetite. I've gained 20 pounds since April. Good luck. You'll need it!

    • Posted

      typically when i go through withdrawal, i have a reduced appetite and actually lost weight going off another medication. i’ll be fine, i got this. ?🏻

  • Posted

    UPDATES DAY 3 AND 4 OF PROZAC WITHDRAWAL

    day 3: fatigue, arrhythmia, blurry vision, heightened anxiety

    day 4: slightly more irritated

    • Posted

      Curious on how you’re doing! I tapered for only a week, but I’ve been off of it for 3 long weeks now. Still experiencing body aches, those weird pulsating feelings in my head and arms. What are those anyway!? Last week (week 3) was the hardest I believe. As far as emotions being up and down. Almost like being overly hormonal. Crying very easily, getting angrier than I’ve ever felt. Just feeling like I wanted to jump around and kick and scream haha. So this is week 4 and I’m curious how you’re doing. How much longer this will last!! I’m ready for it to be over with. I’ve wanted to come off of the depression meds for YEARS now. I was originally put on them for anxiety 12 years ago but I feel like it’s only made me depressed over the years. I was never depressed before. I felt like it too away my personality almost. So I’m hoping for good results. I hope you are well! 
  • Posted

    Hi,

    I started taking Prozac for 3 weeks and have felt terrible, fluey, headaches,hot flushes and  sensitive to noise. I stopped taking them a week ago and I’ve felt rough, very very anxious, headaches, nausea, hot flushes, derealisation, lack of appetite it’s been awful.  How are you doing?

    • Posted

      I’m the same as you I started taking Prozac feb 1st and I’ve had pains,sweats,chills,heavy and painful legs I haven’t even left my house this month what so ever. I stopped taking it two days ago and still feel hopeless. However I saw it takes 25 days for Prozac to be taken out of the system so it’ll take time to get over withdrawals maybe? 
    • Posted

      Hi,

      It takes about 3 weeks to get out of your system. I’ve been off it nearly 3 weeks and I am feeling better. Headaches have stopped and I don’t feel as “spaced out”. Still a bit of anxiety but nothing like before. I wish I’d never taken them!!! I’m off work at the moment . Claire xx

    • Posted

      Hey 

      That’s good news so far that you feel better. I wish I never took them too! It’s my third days of not taking them I can feel anxiety stress coming up so I might look into diff medication... haven’t been to work this month either and gym, do you feel exercising is better to relieve some of the symptoms ? 

      Tia xx

    • Posted

      Hi, 

      I have cut out all caffeine, alcohol and I’m drinking camomile tea which really helps with the anxiety. I’ve just gone back to swimming this week and that does help with anxiety.

      It’s been an awful 4 weeks!! 

      Claire xxx

    • Posted

      Hey 

      That does help definitely! Hang in there we'll be ok! xx

    • Posted

      hi , didnt want to go on meds but i got too bad with the anxiety and was waiting for CBT .. i took it for 3 weeks and stopped cold turkey 3 days ago as my doc told me too as was no good and made me worser. literally i feel awful . sick, headache, dizzyness and aches and pains and soo tired. feel so fluey aswell . wish i never took them ?? i have 3 children too look after and i am soo poorly 😓

    • Posted

      how long did it take Claire for the withdrawl symptoms to pass?

      iv been off them 10 weeks & im still struggling

Join this discussion or start a new one?

New Discussion

Report as inappropriate

Thanks for your help!

We want the forums to be a useful resource for our users but it is important to remember that the forums are not moderated or reviewed by doctors and so you should not rely on opinions or advice given by other users in respect of any healthcare matters. Always speak to your doctor before acting and in cases of emergency seek appropriate medical assistance immediately. Use of the forums is subject to our Terms of Use and Privacy Policy and steps will be taken to remove posts identified as being in breach of those terms.

Наш нужный интернет-сайт с информацией про Сиалис 20 мг https://pharmacy24.com.ua/cialis-tadalafil/cialis-20-mg/
купить сиалис гель

купить средство для повышения потенции в украине